# SDR FDEA2019021190307

- Difficulty date: February 9, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740505
- Condition: Corroded
- Location: Bs 1801-1821
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT FLOOR SEAT TRACK FOUND WITH CORROSION BETWEEN   STATION 1801 - 1821 X = 107 MAIN DECK COMPARTMENT FLOOR SEAT TRACK CORROSION BETWEEN STATION 1801 - 1821  X=   107 REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGED 1 AT STATION 1815. MATERIAL REMAINED : 0.025". SEAT TRACK REPAIR AT MAIN DECK   FROM STATION 1751 TO STATION 2007 X = 107 CARRIED OUT REPAIR AS PER SRM 53-00-52-2R   FIG 201 REPAIR1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO SNRM # N00636   FOR REPAIR DETAILS.
